Jak rozwiązać równanie diofantyczne o skończonej liczbie rozwiązań całkowitych

Apoloniusz Tyszka

Abstract

n/a
Author Apoloniusz Tyszka (FoPaPE)
Apoloniusz Tyszka,,
- Faculty of Production and Power Engineering
Journal seriesMatematyka, Społeczeństwo, Nauczanie, ISSN 1427-1591, e-ISSN 1508-9762, (0 pkt)
Issue year2013
No50
Pages16-20
Publication size in sheets0.5
URL http://www.msn.ap.siedlce.pl/smp/msn/50/a_tyszka.pdf
Internal identifierWIPiE/2013/37
Languagepl polski
Score (nominal)0
ScoreMinisterial score = 0.0, 26-07-2017, ArticleFromJournal
Ministerial score (2013-2016) = 0.0, 26-07-2017, ArticleFromJournal
Citation count*
Additional fields
OświadczenieA. Tyszka
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?